National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 7/23/2021 release of VAERS data:

This is VAERS ID 1323625



Case Details

VAERS ID: 1323625 (history)  
Form: Version 2.0  
Age: 65.0  
Sex: Male  
Location: Kentucky  
Vaccinated:2021-05-04
Onset:2021-05-04
   Days after vaccination:0
Submitted: 0000-00-00
Entered: 2021-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH ER8736 / 1 UN / IM

Administered by: Other       Purchased by: ?
Symptoms: Anticoagulant therapy, Dyspnoea, Muscle spasms, Muscle tightness, Pain in extremity, Panic attack, Pulmonary embolism, Rash
SMQs:, Anaphylactic reaction (narrow), Embolic and thrombotic events, venous (narrow), Dystonia (broad), Acute central respiratory depression (broad), Pulmonary hypertension (broad), Cardiomyopathy (broad), Hypersensitivity (narrow), Tendinopathies and ligament disorders (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? Yes, 2 days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: metformin, pantoprazole, fluoxetine, aspirin, metoprolol tartrate, simvastatin, pramipexole, glimepiride, meloxicam, isosorbide mononitrate, carbidopa/levodopa
Current Illness:
Preexisting Conditions: Diabetes, hypercholesterolemia, congenital heart valve defect
Allergies: Gapabentin ("stroke episode" ~ 2019)
Diagnostic Lab Data:
CDC Split Type:

Write-up: Patient received vaccine on tuesday 5/4. Patient developed a rash surrounding both ankles. Patient and wife dismissed this as possible side effect of vaccine. The patient had difficulty breathing and dismissed it as a panic attack on 5/10. Symptoms continued for several days, went to walk-in clinic on Wednesday 5/12 for tests and inconclusive. Thursday 5/13 the patient continued to experience these symptoms and elevated pain, tightness and cramping in legs and went to the ER where he was diagnosed with bilateral pulmonary emboli. Patient was admitted for 2 days and treated for clots. Upon discharge the patient was instructed to discontiue meloxicam, carbidopa/levodopa and started on eliquis for 6 months. After 6 months the patient will follow-up with a hemotologist.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1323625


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166